RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 7, Pages 56–62 (Mi ivm8911)  

This article is cited in 1 scientific paper (total in 1 paper)

Commutator inequalities associated with polar decompositions of $\tau$-measurable operators

D. Dauitbekab, N. E. Tokmagambetovba, K. S. Tulenovba

a Institute of Mathematics and Mathematical Modeling, 28 Shevchenko str., Almaty, 050010 Republic og Kazakhstan
b Chair of Fundamental Mathematics, al-Farabi Kazakh National University, 71 al-Farabi Ave., Almaty, 050040 Republic of Kazakhstan

Abstract: We prove commutator inequalities associated with polar decompositions of $\tau$-measurable operators.

Keywords: $\tau$-measurable operator, noncommutative symmetric space, von Neumann algebra.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:7, 48–52

Document Type: Article
UDC: 517.98
Received: 01.01.2013

Citation: D. Dauitbek, N. E. Tokmagambetov, K. S. Tulenov, “Commutator inequalities associated with polar decompositions of $\tau$-measurable operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 7, 56–62; Russian Math. (Iz. VUZ), 58:7 (2014), 48–52

Citation in format AMSBIB
\Bibitem{DauTokTul14}
\by D.~Dauitbek, N.~E.~Tokmagambetov, K.~S.~Tulenov
\paper Commutator inequalities associated with polar decompositions of $\tau$-measurable operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 7
\pages 56--62
\mathnet{http://mi.mathnet.ru/ivm8911}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 7
\pages 48--52
\crossref{https://doi.org/10.3103/S1066369X14070056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903740238}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8911
  • http://mi.mathnet.ru/eng/ivm/y2014/i7/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tulenov K., “Some Properties of the Noncommutative H-P((R,S)) (a; l(Infinity)) and Hp(a; l(1)) Spaces”, Advancements in Mathematical Sciences (Ams 2015), AIP Conference Proceedings, 1676, eds. Ashyralyev A., Malkowsky E., Lukashov A., Basar F., Amer Inst Physics, 2015, 020093  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:215
    Full text:37
    References:48
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019